Vol. 30, No. 1, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Sum theorems for topological spaces

Richard Earl Hodel

Vol. 30 (1969), No. 1, 59–65
Abstract

This paper is a study of Sum Theorems for various classes of topological spaces. Specifically, suppose that X is a topological space and {Fa} is a cover of X such that each Fα belongs to some class Q of topological spaces. When can we assert that X is in Q? We shall concentrate our attention on those cases where the elements of {Fα} are either all open or all closed and the collection {Fα} is a σ-locally finite cover of X.

Mathematical Subject Classification
Primary: 54.50
Milestones
Received: 16 February 1968
Published: 1 July 1969
Authors
Richard Earl Hodel